Multipole and overlap integrals over reduced bessel functions in molecular quantum mechanics

[No Value] ANTOLOVIC, Joseph Delhalle

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1815-1828
Number of pages14
JournalPhys. Rev. A.
Volume21
Publication statusPublished - 1980

Cite this

@article{eeaae3cf268f4aa5ac067bb1cf13470c,
title = "Multipole and overlap integrals over reduced bessel functions in molecular quantum mechanics",
author = "ANTOLOVIC, {[No Value]} and Joseph Delhalle",
year = "1980",
language = "English",
volume = "21",
pages = "1815--1828",
journal = "Phys. Rev. A",

}

Multipole and overlap integrals over reduced bessel functions in molecular quantum mechanics. / ANTOLOVIC, [No Value]; Delhalle, Joseph.

In: Phys. Rev. A., Vol. 21, 1980, p. 1815-1828.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Multipole and overlap integrals over reduced bessel functions in molecular quantum mechanics

AU - ANTOLOVIC, [No Value]

AU - Delhalle, Joseph

PY - 1980

Y1 - 1980

M3 - Article

VL - 21

SP - 1815

EP - 1828

JO - Phys. Rev. A

JF - Phys. Rev. A

ER -